Title |
Limit cycles of a class of Liénard systems derived from state-dependent impulses
|
Creator |
Hara T
|
Source Title |
Journal of Mathematical Analysis and Applications
|
Volume | 193 |
Issue | 1 |
Start Page | 264 |
End Page | 281 |
Journal Identifire |
ISSN 0022-247X
EISSN 1096-0813
|
Language |
eng
|
Resource Type | journal article |
Publisher |
Academic Press
|
Date of Issued | 2002-05-25 |
Rights |
https://www.elsevier.com/about/policies-and-standards/open-access-licenses/elsevier-user
|
Access Rights | metadata only access |
Relation |
[DOI] 10.1006/jmaa.1995.1234
|